Resources

Mayo Clinic Store

Web sites

Jan. 20, 2017
References
  1. Tintinalli JE, et al. Atypical antidepressants, serotonin reuptake inhibitors, and serotonin syndrome. In: Tintinalli's Emergency Medicine: A Comprehensive Study Guide. 7th ed. New York, N.Y.: The McGraw Hill Companies; 2011. http://www.accessmedicine.com. Accessed Dec. 8, 2017.
  2. Boyer EW. Serotonin syndrome. http://www.uptodate.com/home. Accessed Dec. 8, 2016.
  3. Iqbal MM, et al. Overview of serotonin syndrome. Annals of Clinical Psychiatry. 2012;24:310.
  4. Ables AZ, et al. Prevention, diagnosis, and management of serotonin syndrome. American Family Physician. 2010;81:1139.
  5. Information for healthcare professionals: Selective serotonin reuptake inhibitors (SSRIs), selective serotonin-norepinephrine reuptake inhibitors (SNRIs), 5-hydroxytryptamine receptor agonists (triptans). U.S. Food & Drug Administration. http://www.fda.gov/Drugs/DrugSafety/PostmarketDrugSafetyInformationforPatientsandProviders/DrugSafetyInformationforHeathcareProfessionals/ucm085845.htm. Accessed Dec. 8, 2016.
  6. Ganetsky, M. Selective serotonin reuptake inhibitor poisoning. http://www.uptodate.com/home. Accessed Dec. 8, 2016.
  7. FDA Drug Safety Communication: FDA warns about several safety issues with opioid pain medicines; requires label changes. U.S. Food & Drug Administration. http://www.fda.gov/drugs/drugsafety/ucm489676.htm. Accessed Dec. 8, 2016.
  8. Hall-Flavin, D (expert opinion). Mayo Clinic. Rochester, Minn. Dec. 9, 2016.